MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. EP-WORKMATE SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 120 CHANNEL; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. EP-WORKMATE SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 120 CHANNEL; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 09-1463-0120
Medical Device Problem Code Failure to Analyze Signal (1539)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
During an atrioventricular nodal re-entrant tachycardia (avnrt) procedure, intracardiac signals were not visible when the amplifier was connected and the case was cancelled.The femoral vein was punctured and catheters were inserted and no intracardiac electrograms were noted.The system was restarted 3 times which did not resolve the issue and the procedure was postponed.Another system was used to complete the case the next day with no consequences to the patient.
 
Additional Manufacturer Narrative
Additional information:g3.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.Based on the information received, the cause of the reported signal issue and cancellation remain unknown.

Brand Name
EP-WORKMATE SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 120 CHANNEL
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key11614835
Report Number2184149-2021-00106
Device Sequence Number3157480
Product Code DQK
UDI-Device Identifier05415067003119
UDI-Public05415067003119
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K092810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number09-1463-0120
Device Catalogue Number09-1463-0120
Device Lot Number5232282
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/27/2021
Supplement Date Received by Manufacturer04/09/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date04/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1